Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Tchebycheff approximation in locally convex spaces
HTML articles powered by AMS MathViewer

by E. W. Cheney and A. A. Goldstein PDF
Bull. Amer. Math. Soc. 68 (1962), 449-450
References
    1. S. Bernstein, Lecons sur les propriétés extrémales et la meilleure approximation des fonctions analytiques d’une variable réelle, Gauthier-Villars, Paris, 1926. 2. E. Ya Remez, Methods of best approximate representation of functions in the sense of Tchebycheff, Kiev, 1935. (Ukrainian) 3. L. G. Schnirelmann, Sur les approximations uniformes. Bull. Acad. Sci. URSS Ser. Math. Nr. 1 (1938), 53-59.
  • A. N. Kolmogorov, A remark on the polynomials of P. L. Čebyšev deviating the least from a given function, Uspehi Matem. Nauk (N.S.) 3 (1948), no. 1(23), 216–221 (Russian). MR 0025609
  • S. I. Zuhovickiĭ, On approximation of real functions in the sense of P. L. Čebyšev, Uspehi Mat. Nauk (N.S.) 11 (1956), no. 2(68), 125–159 (Russian). MR 0085380
  • 6. N. Dunford and J. Schwartz, Linear operators, Interscience, New York, 1958.
Additional Information
  • Journal: Bull. Amer. Math. Soc. 68 (1962), 449-450
  • DOI: https://doi.org/10.1090/S0002-9904-1962-10768-X
  • MathSciNet review: 0142964